On transformation formulae for theta hypergeometric functions

  • R. Y. Denis Univ. Gorakhpur, India
  • S. N. Singh (T.D.P.G. College, Jaunpur, India)
  • S. P. Singh (T.D.P.G. College, Jaunpur, India)

Abstract

Using an identity and certain summation formulas for truncated theta hypergeometric series, we establish transformation formulas for finite bilateral theta hypergeometric series.
Published
25.07.2012
How to Cite
DenisR. Y., SinghS. N., and SinghS. P. “On Transformation Formulae for Theta Hypergeometric Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 7, July 2012, pp. 994-1000, http://umj.imath.kiev.ua/index.php/umj/article/view/2634.
Section
Short communications